# SDR UPS04442042

- Difficulty date: February 28, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Dia Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK FOUND AT NR 1 DIA BRACE UNDERWING ATTACHED FITTING'S MOST AFT HOLE OF THE O/B ROW, CRACK LENGTH .125 INCH LONG APPROX AT THE UPPER SURFACE.  CRACKED HOLE REPAIRED PER RS R57-04-35118 AND EO B747-5740-20132-A.
